# SDR ASMF201107009

- Difficulty date: July 12, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 27,355 hours, 14,157 cycles
- Engine: Cfmint CFM567B27B1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YYA012611B
- Condition: Damaged
- Location: Fuel System
- Part time: 27,355 hours, 14,157 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKEOFF AT LESS THAN 70 KNOTS WITH GROSS WEIGHT OF 58764 KG DUE TO LEFT ENGINE NOT REACHING THRUST, 101PERCENT REQUIRED, ONLY IT REACHED 90 PERCENT THRUST WITH ATS SET AND OFF. MX PERFORMED BITE IN EEC IAW MM 73-21-00 AND BITE TO THE ATS WAS PERFORMED IAW MM 22-31 TASK 801, NO FAILURE CODE WAS SHOWN.  ACFT WAS SENT TO THE HANGAR AND THE FIM 73-05 TASK 808 PROCEDURE WAS PERFORMED, DETECTING THE FUEL PUMP WITHOUT ROTATION; SO THE LT FUEL PUMP WAS REPLACED IAW MM 73-11-01, TESTED CORRECT. THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY BECAUSE TO THE MAXIMUM GROSS WEIGHT 58764 KG AND THE BRAKES ON SPEED 110 KNOTS LIMITS WERE NOT EXCEEDED IAW MM 05-51-07.
